Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 367, NWS North Platte, NE

August 9, 2007Wheeler County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2007, 9:07 PM CDT for Wheeler County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2007, 9:07 PM CDT (02:07 UTC)
Expired
Aug 9, 2007, 9:45 PM CDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County Wheeler County, NE

The radar

The North Platte radar (KLNX), 166 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 9:20 PM CDTTSTM WND GST 607 Sse Bartlett, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 3:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1336 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2635 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 100208
SVRLBF
NEC183-100245-
/O.NEW.KLBF.SV.W.0367.070810T0207Z-070810T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
907 PM CDT THU AUG 9 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 945 PM CDT

* AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF FOUR
  CORNERS TO BARTLETT TO 7 MILES NORTHWEST OF ERICSON...OR ALONG A
  LINE EXTENDING FROM 28 MILES SOUTHEAST OF ONEILL TO 34 MILES EAST
  OF BURWELL TO 20 MILES EAST OF BURWELL...AND MOVING SOUTHEAST AT 45
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PIBEL LAKE STATE RECREATION AREA BY 920 PM CDT...
  BARTLETT THROUGH 930 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR NORTHWESTERN NEBRASKA.

LAT...LON 4207 9875 4174 9874 4173 9829 4208 9829

$$

JWS
2 follow-up statements
000 
WWUS53 KLBF 100231
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT THU AUG 9 2007

NEC183-100245-
/O.CON.KLBF.SV.W.0367.000000T0000Z-070810T0245Z/
WHEELER NE-
930 PM CDT THU AUG 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WHEELER COUNTY...

AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 19 MILES EAST OF FOUR
CORNERS TO 8 MILES EAST OF PIBEL LAKE STATE RECREATION AREA TO
ERICSON...OR ALONG A LINE EXTENDING FROM 37 MILES SOUTHEAST OF ONEILL
TO 38 MILES EAST OF BURWELL TO 27 MILES EAST OF BURWELL...MOVING
SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PIBEL LAKE STATE RECREATION AREA BY 935 PM CDT...
  RURAL SOUTHEAST WHEELER COUNTY THROUGH 945 PM CDT...

DAMAGING WINDS UP TO 60 MPH WERE REPORTED 7 MILES SOUTH SOUTHEAST OF 
BARTLETT WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE 
SHELTER AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR NORTHWESTERN NEBRASKA.

LAT...LON 4207 9875 4174 9874 4173 9829 4208 9829

$$

JWS
000 
WWUS53 KLBF 100246
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
944 PM CDT THU AUG 9 2007

NEC183-100254-
/O.EXP.KLBF.SV.W.0367.000000T0000Z-070810T0245Z/
WHEELER NE-
944 PM CDT THU AUG 9 2007

...THE SEVERE THUNDERSTORM WARNING FOR WHEELER COUNTY EXPIRES AT 945
PM CDT...

AT 944 PM CDT...NORTH PLATTE DOPPLER RADAR INDICATED THAT THE STORMS 
THAT PROMPTED THE WARNING HAD MOVED EAST OUT OF THE COUNTY. 
HOWEVER...THUNDERSTORMS PRODUCING VERY HEAVY RAIN...SMALL HAIL AND 
GUSTY WINDS TO 40 MPH WILL STILL BE POSSIBLE ACROSS WHEELER COUNTY 
THROUGH 1030 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR NORTHWESTERN NEBRASKA.

LAT...LON 4207 9875 4174 9874 4173 9829 4208 9829

$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 7:35 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Aug 9, 7:35 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
735 PM CDT THU AUG 9 2007

.UPDATE...
UPDATED TO INCLUDE ISOLD TSRA IN SWRN ZONES. RADAR SHOWS STORMS
MOVING ACROSS FROM CO HOLDING TOGETHER ENOUGH TO INCLUDE.
STRONGEST STORMS IN THE NC IN BETTER MOISTURE AXIS NOW AND HAVING
NO TROUBLE PRODUCING SVR WX. WILL HAVE TO WATCH THOSE AND WEAK
TSRA IN SW AS LLJ INCREASES...WHICH AREA VWPS AND PROFILERS
INDICATING STARTING TO COME UP ATTM.

&&

.PREV DISCUSSION... /ISSUED 325 PM CDT THU AUG 9 2007/

SYNOPSIS...
    AT 19Z...A SURFACE TROUGH OR DRY LINE SEPARATED 50F DEWPOINTS
FROM 65F. THIS FEATURE WAS LINED UP ALONG A LINE FROM PINE
RIDGE...THROUGH THEDFORD TO SIDNEY. THE SATELLITE DERIVED TOTAL
PRECIPITABLE SUPPORTED THIS LOCATION AS WELL. IN THE UPPER
LEVELS...RADAR DERIVED 700MB WIND AND WIND PROFILERS SHOWED AN UPPER
RIDGE HAD BECOME CENTERED ALONG THE TEXAS-OKLAHOMA RED RIVER
VALLEY.

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT.
    THE DRY LINE OVER WESTERN NEBRASKA IS EXPECTED TO BE THE FOCUS
FOR THUNDERSTORM DEVELOPMENT FOR THE NEXT TWO DAYS. IN THE PANHANDLE
WHERE BOUNDARY LAYER RELATIVE HUMIDITY IS VERY LOW...ONLY LIGHT RAIN
AMOUNTS ARE EXPECTED.
    THE BIG NEWS OVER THE NEXT COUPLE OF DAYS IS HEAT. TEMPERATURES
IN NORTHWEST NEBRASKA WILL BE AT OR ABOVE 100F WITH 95-100F OVER
OTHER AREAS. IN NORTH CENTRAL NEBRASKA EAST OF AINSWORTH AND
THEDFORD...SURFACE DEWPOINTS IN THE MID 60S TO LOWER 70S WILL RAISE
HEAT INDICES TO NEAR 105. HOWEVER...SINCE TEMPERATURES AT NIGHT WILL
BE 75 OR BELOW...AN ADVISORY WILL NOT BE NEEDED.

LONG TERM...SUNDAY THROUGH THURSDAY.
    THE MEDIUM AND LONG RANGE SIMULATIONS ARE STILL IN AGREEMENT
WITH THEIR HANDLING OF THE UPPER HIGH. STILL...THE CURRENT PATTERN
HAS BEEN QUITE PERSISTENT. THIS RAISES THE UNCERTAINTY SOME. SINCE
THE RUN-TO-RUN CONSISTENCY HAS BEEN PRETTY GOOD...OUR CONFIDENCE IN
THE FORECAST IS MODERATE TO HIGH. THE NET RESULT IS THAT THE UPPER
HIGH MIGRATES WESTWARD FROM ITS CURRENT POSITION. VERY WARM MID-
TROPOSPHERIC AIR WORKS ITS WAY INTO THE CENTRAL AND NORTHERN PLAINS.
THIS WILL RESULT IN SURFACE TEMPERATURES WELL ABOVE NORMAL IN
CENTRAL AND WESTERN NEBRASKA AND A FAIRLY STRONG CAP TO VERTICAL
MOTION. IF THE SURFACE DEWPOINTS ARE LOW ENOUGH...SAY AT OR BELOW
60F...HIGHS AT OR ABOVE 100 ARE POSSIBLE. AT THIS TIME...95-100
LOOKS REASONABLE FOR NEARLY ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA SUNDAY THROUGH TUESDAY. ALSO...WITH LOWER DEWPOINTS
LIKELY...NIGHTS SHOULD BE MORE REASONABLE WITH LOWS IN THE LOW TO
MID 60S WEST TO NEAR 70 IN NORTH CENTRAL NEBRASKA. IT APPEARS THAT A
FRONT WILL COME THROUGH WEDNESDAY. THIS RAISES THE POSSIBILITY OF
THUNDERSTORMS ONCE AGAIN AND WILL OPEN THE WAY FOR SLIGHTLY LOWER
TEMPERATURES.

AVIATION...
    ISOLATED THUNDERSTORM ACTIVITY IS THE PRIME CONCERN
TODAY...MAINLY IN NORTH CENTRAL NEBRASKA THROUGH 2Z TONIGHT.
OTHERWISE NO CIGS AND VFR CONDITIONS ARE EXPECTED.  WINDS WILL
REMAIN UP OVERNIGHT AND DEW POINT SPREADS SUFFICIENT SUCH THAT
WIDESPREAD FOG IS NOT EXPECTED TO DEVELOP AGAIN FRIDAY MORNING.

FIRE WEATHER...
    IN NORTHWEST NEBRASKA...FIRE ISSUES ARISE WITH LOW HUMIDITY
VALUES AT OR BELOW 15 PERCENT. ISOLATED THUNDERSTORM DEVELOPMENT IS
A POSSIBILITY FRIDAY AFTERNOON ALONG THE DRY LINE AS IT SURGES INTO
THE NORTHEAST PANHANDLE...RAISING THE POSSIBILITY OF DRY LIGHTNING
IN THE INITIAL STAGES. HOWEVER...WIND IS EXPECTED TO BE 15 TO 20 MPH
WHICH IS BELOW WARNING CRITERIA. STILL...WITH THE POTENTIAL FOR DRY
LIGHTNING...A FIRE WEATHER WATCH WOULD BE APPROPRIATE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR FIRE WX ZONE NEZ204.

&&

69
Hazardous weather outlook, Aug 9, 4:30 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
430 PM CDT THU AUG 9 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-102130-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
430 PM CDT THU AUG 9 2007 /330 PM MDT THU AUG 9 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
EVENING...NORTH OF HIGHWAY 2 FROM HYANNIS TO BROKEN BOW. VERY WARM
DAYTIME TEMPERATURES AND UNSTABLE AIR ALOFT WILL COMBINE WITH A
DRYLINE AND A WARM FRONT TO PRODUCE SCATTERED THUNDERSTORMS THIS
EVENING. A FEW OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE
LARGE HAIL AND DAMAGING WINDS...ALONG WITH HEAVY RAIN.

OTHER...MORE WIDELY SCATTERED THUNDERSTORMS...ARE POSSIBLE SOUTH
OF HIGHWAY 2...HOWEVER WARM TEMPERATURES ALOFT ARE EXPECTED TO
KEEP THESE STORMS BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AS A LOW PRESSURE SYSTEM MOVES ONTO THE NORTHERN PLAINS FRIDAY
ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NORTH CENTRAL
NEBRASKA...EAST OF A LINE FROM VALENTINE TO BROKEN BOW. A FEW OF
THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

A SECOND SIGNIFICANT HAZARD WHICH WILL BE WITH US THIS WEEK IS THE
HEAT. TEMPERATURES WILL BE NEAR THE CENTURY MARK EACH DAY...THIS
WEEK...AND PERSONS WORKING OUTDOORS WILL WANT TO MODIFY THEIR
ACTIVITIES...AND TAKE COMMON SENSE PRECAUTIONS TO PROTECT THEMSELVES
FROM THE DANGER OF HEAT EXHAUSTION AND HEAT STROKE.

IN ADDITION...WITH RELATIVE HUMIDITIES LOWERING IN THE WEST AND
THE HOT TEMPERATURES...THE FIRE WEATHER THREAT WILL BE INCREASING INTO
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OVER PORTIONS OF
NORTH CENTRAL NEBRASKA.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JWS

In the hours before

Local storm report, Aug 9, 6:45 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND GST     2 NE JOHNSTOWN          42.59N 100.03W
08/09/2007  E60 MPH          BROWN              NE   PUBLIC

&&

MBYRD
Local storm report, Aug 9, 7:18 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             EMMET                   42.48N 98.81W
08/09/2007  E1.75 INCH       HOLT               NE   LAW ENFORCEMENT

&&

MBYRD
Local storm report, Aug 9, 7:40 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 PM CDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             5 S SPRINGVIEW          42.75N 99.75W
08/09/2007  E0.88 INCH       KEYA PAHA          NE   PUBLIC

            TSTM WIND GUSTS EST 60MPH

&&

MBYRD
Local storm report, Aug 9, 8:14 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM CDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     HAIL             ONEILL                 42.46N 98.65W
08/09/2007  E1.75 INCH       HOLT               NE   LAW ENFORCEMENT

&&

MBYRD
Local storm report, Aug 9, 8:49 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM CDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     6 NE CHAMBERS           42.27N 98.66W
08/09/2007  E70 MPH          HOLT               NE   PUBLIC

&&

MBYRD
Local storm report, Aug 9, 8:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND GST     19 NNE BURWELL          42.03N 98.99W
08/09/2007  E60 MPH          GARFIELD           NE   PUBLIC

            SLIGHT EAVES/ROOF DAMAGE BY TSTM WINDS

&&

MBYRD

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:19 PM CDTSevere Thunderstorm WarningLBFBrown41 min
Aug 9, 7:26 PM CDTSevere Thunderstorm WarningLBFHolt, Rock34 min
Aug 9, 7:43 PM CDTTornado WarningLBFHolt32 min
Aug 9, 7:56 PM CDTSevere Thunderstorm WarningLBFHolt, Rock64 min
Aug 9, 8:06 PM CDTSevere Thunderstorm WarningLBFCherry54 min
Aug 9, 8:12 PM CDTTornado WarningLBFHolt33 min
Aug 9, 8:35 PM CDTSevere Thunderstorm WarningLBFGarfield25 min
Aug 9, 8:35 PM CDTSevere Thunderstorm WarningLBFWheeler40 min
Aug 9, 8:40 PM CDTTornado WarningLBFHolt35 min
Aug 9, 10:18 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt27 min
Aug 10, 1:10 AM CDTSevere Thunderstorm WarningLBFHolt50 min
Aug 10, 1:20 AM CDTTornado WarningLBFHolt41 min
Aug 10, 2:40 AM CDTSevere Thunderstorm WarningLBFBoyd, Holt35 min
Aug 10, 4:00 AM CDTRed Flag WarningLBFArthur, Cherry, Deuel, Garden, Grant, Keith and 1 more18 hr
Aug 10, 12:13 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt25 min
Aug 10, 5:54 PM CDTSevere Thunderstorm WarningLBFGarden51 min
Aug 10, 6:45 PM CDTSevere Thunderstorm WarningLBFGarden45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.